# SDR COEA2016030147801

- Difficulty date: March 1, 2016
- Submitted: March 17, 2016
- Operation: Air carrier
- Aircraft: N801HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 629
- Aircraft time: 19,455 hours, 21,880 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: S57114375200
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE & MAJOR REPAIR.  RT WING LOWER SKIN PANEL HAS A DENT WITH A GOUGE & ADJACENT GOUGE OTBD OF RIB 10, BETWEEN STIFFENERS 9 - 10.  REPAIR IAW SRAS ES-1000 16 100056 DATED 3 10 16.
